# SDR SWAA2024041868051

- Difficulty date: March 26, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS500C LBL45 WL208.<[01] COMPLETED STEPS 1 -2;[02] PASSENGER CABIN SEAT TRACK STA 480-520; LBL 45; WL 208 WILL BE REPLACED ON CUSTOMER CARD# TTG8Q00SCM3L.;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
